# SDR CA190207012

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 583 hours
- System (JASC): 2710 · Aileron Control System
- Part: Guard
- Part number: 82858002
- Condition: Out Of Alignment
- Location: Rt Aileron Cable
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE AND INSPECTION OF THE AILERON CABLE AND BELL CRANK IN ACCORDANCE WITH SL 1327 THE AILERON CABLE GUARD WAS OBSERVED TO BE BINDING ON THE AILERON CABLE AT THE BELL CRANK. THIS RESULTED IN DAMAGE TO THE CABLE AND BELL CRANK. PICTURES ARE AVAILABLE.
